Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 6, Pages 813–820 (Mi mz226)  

This article is cited in 2 scientific papers (total in 2 papers)

Four-Dimensional Terminal Gorenstein Quotient Singularities

R. E. Anno

M. V. Lomonosov Moscow State University

Abstract: In the present paper, we classify the finite subgroups $G\subset\operatorname{GL}_4(\mathbb C)$ such that the quotient $\mathbb C^4$ by the action $G$ has only isolated terminal Gorenstein singularities.

DOI: https://doi.org/10.4213/mzm226

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:6, 769–776

Bibliographic databases:

UDC: 512.5
Received: 25.09.2001

Citation: R. E. Anno, “Four-Dimensional Terminal Gorenstein Quotient Singularities”, Mat. Zametki, 73:6 (2003), 813–820; Math. Notes, 73:6 (2003), 769–776

Citation in format AMSBIB
\Bibitem{Ann03}
\by R.~E.~Anno
\paper Four-Dimensional Terminal Gorenstein Quotient Singularities
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 6
\pages 813--820
\mathnet{http://mi.mathnet.ru/mz226}
\crossref{https://doi.org/10.4213/mzm226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010650}
\zmath{https://zbmath.org/?q=an:1059.14003}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 6
\pages 769--776
\crossref{https://doi.org/10.1023/A:1024089427608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755231}


Linking options:
  • http://mi.mathnet.ru/eng/mz226
  • https://doi.org/10.4213/mzm226
  • http://mi.mathnet.ru/eng/mz/v73/i6/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Du R., Gao Yu., “on the Griffiths Numbers For Higher Dimensional Singularities”, Ann. Inst. Fourier, 65:1 (2015), 389–395  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Garcia-Etxebarria I., Regalado D., “N = 3
      $$ \mathcal{N}=3 $$
      four dimensional field theories”, J. High Energy Phys., 2016, no. 3, 083  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:139
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022